MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER
Model Number 119116
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the balloon of the catheter had a mushroom/ridge.
 
Additional Manufacturer Narrative
Received 1 used drainage bag with the catheter still attached.The reported event was confirmed as cause unknown based on the preliminary evaluation photos received.Upon receipt of the sample, the visual inspection noted no obvious defects and no cuff roll were observed.Per the functional evaluation, the balloon was inflated with air and deflated; a cuff roll was not formed.After that, 10cc of a mix of water and blue methylene was introduced with a syringe, and the catheter was left for 3 minutes resting on a flat surface.It was then deflated by itself and a cuff roll was not formed.A dimensional evaluation was performed and the active length was measured.The results were as follows: (b)(4).Therefore, the catheter active length was found within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "to deflate catheter balloon: gently insert a syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.If you notice slow or no deflation, re-seat the syringe gently.Allow the balloon to deflate slowly on its own.Do not aspirate or manually accelerate the deflation of the balloon.If permitted by hospital protocol, the valve arm may be severed.If this fails, contact adequately trained professional for assistance, as directed by hospital protocol.Visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description
It was reported that the balloon of the catheter had a mushroom/ridge.

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6688672
Report Number1018233-2017-03461
Device Sequence Number19074854
Product Code EZL
UDI-Device Identifier00801741046032
UDI-Public(01)00801741046032
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number119116
Device Catalogue Number119116
Device Lot NumberNGBP2012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1